# SDR 9621043217

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Engine: Cfmint CFM565A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AFTER TAKEOFF, AIRCRAFT DEVELOPED A VIBRATION.  CAPTAIN REPORTED THAT NR 2 ENGINE PYLON WAS SHAKING EXCESSIVELY.  AIRCRAFT RETURNED TO DEPARTURE AIRPORT.
